Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Can I get side effect of gabapentin few month after discontinuing it?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6593 Questions
Can one experience side effects from Gabapentin three months after discontinuing its use?
Posted Tue, 28 May 2013 in Medicines and Side Effects
Answered by Dr. Pavan Kumar Gupta 1 hour later
Thanks for the query.
Normally it doesn't happen like that.
You can't have side effects of the drug even after 3 months of quitting it and moreover you must have taken gabapentin for few weeks only.
It is highly unlikely.
Your symptoms must be because of some other problem.
I hope it helps however you may revert to me for any further query.
Best of luck
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor